# SDR ASAA2015121614296

- Difficulty date: December 16, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 26,716 hours, 8,246 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 20364
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 7,020 hours, 2,273 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOWARD CABIN ZONE TEMP LIGHT COMES ON WHEN RECALL IS PUSHED.  IT GOES OUT WITH RESET. ACFT GROUNDED.  R & R FWD CABIN ZONE TRIM MODULATING VALVE IAW AMM 21-61-21-000-801 AND AMM 21-61-21-400-801.  GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00.
